MathSciNet Relay Station
MathSciNet bibliographic data
MR493763 (58 #12732) 52A45
Boyd, David W. The residual set dimension of the Apollonian packing. Mathematika 20 (1973), 170–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement